# SDR DALA2021112207165

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 WEAR ON PASSENGER CREW DOOR 841 ROLLLER FWD POSITION. CORRECTIVE ACTION: REPLACED ROLLERS PER A320 AMM 52-11-31. OK FOR SERVICE. (2023558)
